# SDR UHLA2011011300039

- Difficulty date: January 13, 2011
- Submitted: January 27, 2011
- Operation: Air carrier
- Aircraft: N644RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000061
- Aircraft time: 17,340 hours, 10,850 cycles
- System (JASC): 5240 · Service Doors
- Part: Indication Sys
- Condition: Malfunctioned
- Location: R1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1R DOOR NOT SHOWING DISARMED IN THE DISARM POSITION AND THE HANDLES ARE NOT ALIGNED PROPERLY IN THE DISARM POSITION.  ACTUATED ARM/DISARM HANDLE SEVERAL TIMES WITH FLAG PRESENT AND OPS CHECK GOOD PER EMB 170 MM 52-41-20.
